MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR

SMITHS MEDICAL ASD, INC. BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR
Catalog Number WW1000EN
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon power up "can't get past the code.Tried to restart the device didn't fix the issue.Got error err 18 oxim_init".No additional information provided.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.The reported that issue was able to be confirmed through power up test.The cause of the reported issue was disconnected oximeter board.Device passed all functional and delivery tests performed after repair activities were completed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
BCI OXIMETER SPECTRO2 HANDHELD PATIENT MONITOR
Common Device Name
OXIMETER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21158241
Report Number3012307300-2025-00733
Device Sequence Number12676503
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public(01)30843418000016(11)200923
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWW1000EN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown